# SDR ASOA02374

- Difficulty date: June 30, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N502AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12006173009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, STRINGER 18 LEFT WAS FOUND CORRODED BETWEEN FRAME 13A AND SPLICE JUST FORWARD OF FRAMES 15 AND 16.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SECTION OF STRINGER IAW SRM'S 51-25-00 AND 51-40-02.  (M)
